MathSciNet Relay Station
MathSciNet bibliographic data
MR619986 58C20 (26E99 41A65 49A51)
Dayal, S. $k$-discrete differentials of certain operators on Banach spaces. Proc. Amer. Math. Soc. 83 (1981), no. 1, 77–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement